# SDR FDEA202208171989

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 44,443 hours, 24,810 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PASSING 22,000 FT, ECAM DIRECTED  GREEN PUMPS OFF  AND GREEN SYSTEM PRESSURE INDICATED ZERO ON BOTH  ECAM SCHEMATIC PAGE AND OVERHEAD HYDRAULIC GAGE.  RAN QRH HYD SYS LO PR FOLLOWED BY HYD RSVR LO LEVEL  CHECKLISTS, USED FREE FALL EXTENSION CHECKLIST,  DECLARED EMERGENCY AND LANDED KIND.  EMERGENCY DECLARED   FOUND ELBOW LEAKING AT BOTTOM OF LANDING GEAR SELECTOR VALVE 3GA. REMOVED ELBOW AND FOUND DAMAGED O-RING. CHANGED O-RING AND BACKUP RING IAW AMM 32-31-12-04.  SERVICED HYDRAULICS IAW A300 AMM 12-12-32. OPS AND LEAK CHKD GOOD IAW AMM 32-31-12-04. BLED GREEN SYS IAW AMM 29-00-00-04. RAN ENGINES IAW JRH, HYDRAULIC QTY DID NOT DROP & REMAINS IN THE TOP OF THE TOP HAT.
